# SDR SWAA2024072304682

- Difficulty date: June 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ACF HAS UPPER SURFACE DELAMINATION AND DAMAGED INSERTS<[01] AFT FLOOR PANEL 241ACF HAD UPPER SURFACE DELAMINATION AND DAMAGED INSERTS REPAIED IAW SRM 53-00-50-2R-6;[02] JOB COMPLETE.
